Skip to Content

Should your DR warn you of possible MAJOR side affects or reactions to medication interactions?

Responses (3)

88vtbaby 10 Feb 2010

all the doctors that i have had has always told me the side affects of any medication that they have put me on

mitjason 10 Feb 2010

Yes all doctors should warn you but this is often not a common practice for doctors. Usually they just prescribe it and that's that. I would always recommend reading the information included when you pick up your prescription or asking your pharmacist about any possible side effects. Hope this helps. Good luck to you!

itsmetoo2 10 Feb 2010

Anything MAJOR is generally told to you on the consultation at your pharmacy. Most people do not want this free consult, but it is really worth it.
As said before read the paperwork the pharmacy gives you.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Major interactions with some of my meds?

Posted 3 Sep 2011 1 answer

Bupropion - Side Affects?

Posted 13 Jan 2014 3 answers

Viibryd - Sexual side affects from Viibryl?

Posted 13 Apr 2015 1 answer